An asymptotic formula by a method of Selberg

C. R. Math. Rep. Acad. Sci. Canada Vol. 15 (6) 1993, pp. 273–277
(Received: 1994-01-13 )

M.R. Murty / N. Saradha

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): An asymptotic formula by a method of Selberg

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.